T Nation

40 Y/O Male Please Help!


#1

I been testing my Testosterone the last 12 years, usually 1 to 2 pm. It began at 230 level and recently a week ago it's 213 but it has gone as low as 180.

I tested at 10:30pm while fasting and it was 360's but 3 hrs later I'm always 180's to 200's and feel like death. I have all the symptoms of low T even though it said it wasn't low.

I went on testosterone cream a little over a year ago for about 2 months at 10mg and I felt amazing for 3 weeks but then the 4th week I began feeling groggy. Please if anyone has a similar experience help me out. I have nowhere else to turn to.

I have been struggling to stay off of TRT for the last year and I feel like I'm fading. Maybe 5mg was too high or I stayed on it too long without taking a break? I stopped entirely when my feet and ankles began to swell. I took magnesium calm and it took away all the swelling but I never went back to the TRT.

I was thinking of going back on it at 2.5mg a day and then stop after 3 weeks then take a week off then back on. I have no idea what I'm doing and I just wanna feel good again. Libido is about gone unless a gun is to my head I'm just not in the mood.

I was trying to go the natural way my whole life but I'm struggling and feel like a much older person.
I never had alcohol or any drugs in my life but it shows my liver function ALT is 62. I'm thinking I need to drop more weight I'm roughly 6'3 250lbs 18-20% bf.

Thank you guys for any help I appreciate it.


#2

You need to read the stickies. In a nutshell, the T in cream aromatizes to Estrogen at a very high rate. As your Estrogen (estradiol) gets too high you feel horrible. ED, low libido, fatigue, moodiness, poor sleep, swelling, can't lose weight or put on muscle, etc. This is easy to fix if you know what your doing.


#3

I dont think you just go on and off my uralagist said and option is to go to endocrinologist and try clomid as this now accepted in medical practice. 100mg of injectable cypionate weekly, more effective than the 90mg daily of topical solution.


#4

Nash is correct. Nobody on this forum can help you without comprehensive labs. He is probably correct on the causation of your issue from the little info provided.


#5

They really have 90mg a day whoa. I was doing 5mg and it was good but 50% of it was decent and made me feel good. So I gather there is no 1 thing to fix this? I'm going to have to take something to control the estrogen? GOD thank you guys I appreciate it.


#6

Axiron is 30mg a pump 3 pumps a day. Thats 630 weekly, 630 mg injectables would blow you up, my guess is only around 10% is absorbed. Axiron is around 500 a bottle at mypharm.


#7

Please read these stickies found here: https://forums.t-nation.com/t/about-the-t-replacement-category/38/2?u=ksman
* advice for new guys
* things that damage your hormones
* protocol for injections
* finding a TRT doc

Absorption of transdermal T products is typically 10% at best. If not absorbing, you should self-inject. Often, non-absorption is a symptom of low thyroid function and often that is caused by not using iodized salt needed to support thyroid function.

Please post current and pre-trt lab work with ranges. You cannot be passive with these issues and need to manage these aspects of your health care.

Most docs are idiots about male hormone health and you need to know more than them.

Check overall thyroid function by checking oral body temperatures as per the thyroid basics sticky.